# SDR DALA2025120908967

- Difficulty date: December 7, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 63,662 hours, 33,398 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON REACHING THE GATE & SHUTDOWN L1 CABIN PRESSURE LIGHT FLASHING CAPTAIN DV WINDOW OPENED.   PERFORMED CABIN OVER PRESSURE WARNING OPS TEST IAW AMM 52-73. ALL LIGHTS OPS TEST GOOD.  PERFORMED CPC 1+2 BITE TEST IAW AMM 21-31. BITE TEST GOOD. (7734486).
